Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Pimples on neck and back, worsens in the sun. Medication ineffective

My brother is 36 years old. He leads a healthy lifestyle and drinks lots of water. He exercises every day and baths twice daily (morning and evening). He has developed these boil-like pimples on the side of his neck (behind his ears), on the neck and his entire back. The dematologist he saw recently gave him medication , but it does not seem to have helped at all. The sun also appears to make it worse.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
it seems that he has acne vulgaris over back ,neck ,chest ,its common sides
in severe case when other medicine fail to response ,issotretinoin is good option
beware it is not over the counter medicine ,it must be prescribe by dermatologist only
it is wonder drug and surely be effective
ask him to consult dermatologist again and ask for the medicine
tell him to wear cotton cloths
i hope i answered your question
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor